Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Errata, Volume 73


Journal: Bull. Amer. Math. Soc. 74 (1968), 203
DOI: https://doi.org/10.1090/S0002-9904-1968-11942-1
Original Article: Bull. Amer. Math. Soc. 73 (1967), 630-633.
Original Article: Bull. Amer. Math. Soc. 73 (1967), 915-920.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11942-1